Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 98, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 23, 2015, 7:14 AM EDT for 6 counties in Pennsylvania. It was in force for 76 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2015, 7:14 AM EDT (11:14 UTC)
- Expired
- Jun 23, 2015, 8:30 AM EDT
- In force
- 76 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Centre County, PA, Clearfield County, PA, Clinton County, PA, Lycoming County, PA, Tioga County, PA, Union County, PA
The radar
The State College radar (KCCX), 73 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 7:55 AM EDT | TSTM WND DMG | Elimsport, PA | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 6:08 AM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 11.2 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2108 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
777
WUUS51 KCTP 231114
SVRCTP
PAC027-033-035-081-117-119-231230-
/O.NEW.KCTP.SV.W.0098.150623T1114Z-150623T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
714 AM EDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
CENTRAL UNION COUNTY IN CENTRAL PENNSYLVANIA...
CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 830 AM EDT
* AT 712 AM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR ARNOT TO
NEAR SOUTH RENOVO TO PINE GLEN...AND MOVING EAST AT 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELLEFONTE...JERSEY SHORE...LOCK HAVEN...MONTOURSVILLE...STATE
COLLEGE...WILLIAMSPORT...AARONSBURG...ALLENWOOD...AVIS...BALD EAGLE
STATE PARK...BARBOURS...BIGGERTOWN...BLACK MOSHANNON STATE PARK...
BLANCHARD...BOALSBURG...BUTTONWOOD...CAMMAL...CARROLL...CASTANEA
AND CENTRE HALL.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
WOODLAND AND MILTON-WILLIAMSPORT EXITS...SPECIFICALLY FROM MILE
MARKERS 123 TO 210.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 99 FROM MILE MARKERS 56 TO 85.
INTERSTATE 180 FROM MILE MARKERS 9 TO 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
THESE STORMS HAVE ALREADY MADE WIND DAMAGE IN WARREN AND MCKEAN
COUNTIES. THIS IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4159 7681 4141 7675 4131 7660 4128 7645
4116 7659 4117 7680 4116 7688 4112 7690
4107 7686 4103 7687 4072 7771 4074 7782
4072 7788 4075 7834 4098 7841 4148 7766
4148 7760 4150 7760 4161 7687
TIME...MOT...LOC 1112Z 278DEG 60KT 4169 7713 4126 7770 4109 7807
$$
CERU2 follow-up statements
688
WWUS51 KCTP 231203
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
803 AM EDT TUE JUN 23 2015
PAC033-117-231212-
/O.CAN.KCTP.SV.W.0098.000000T0000Z-150623T1230Z/
TIOGA PA-CLEARFIELD PA-
803 AM EDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIOGA AND
SOUTHEASTERN CLEARFIELD COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4141 7675 4131 7660 4128 7645 4116 7659
4117 7680 4116 7688 4112 7690 4107 7686
4103 7687 4072 7771 4089 7773 4103 7774
4115 7749
TIME...MOT...LOC 1202Z 278DEG 60KT 4169 7713 4126 7770 4109 7807
$$
PAC027-035-081-119-231230-
/O.CON.KCTP.SV.W.0098.000000T0000Z-150623T1230Z/
LYCOMING PA-UNION PA-CLINTON PA-CENTRE PA-
803 AM EDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR SOUTHEASTERN LYCOMING...CENTRAL UNION...SOUTHEASTERN CLINTON AND
SOUTHEASTERN CENTRE COUNTIES...
AT 802 AM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR ARNOT
TO NEAR GLEN UNION TO PINE GLEN. THESE STORMS WERE NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
JERSEY SHORE...LOCK HAVEN...MONTOURSVILLE...WILLIAMSPORT...
AARONSBURG...ALLENWOOD...AVIS...BALD EAGLE STATE PARK...BARBOURS...
BIGGERTOWN...BLANCHARD...CARROLL...CASTANEA...CENTRE HALL...COBURN...
COLLOMSVILLE...DUBOISTOWN...DUNNSTOWN...ELIMSPORT AND FLEMINGTON.
LAT...LON 4141 7675 4131 7660 4128 7645 4116 7659
4117 7680 4116 7688 4112 7690 4107 7686
4103 7687 4072 7771 4089 7773 4103 7774
4115 7749
TIME...MOT...LOC 1202Z 278DEG 60KT 4169 7713 4126 7770 4109 7807
$$
CERU375
WWUS51 KCTP 231220
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
820 AM EDT TUE JUN 23 2015
PAC027-035-081-119-231230-
/O.EXP.KCTP.SV.W.0098.000000T0000Z-150623T1230Z/
LYCOMING PA-UNION PA-CLINTON PA-CENTRE PA-
820 AM EDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LYCOMING...
CENTRAL UNION...SOUTHEASTERN CLINTON AND SOUTHEASTERN CENTRE COUNTIES
WILL EXPIRE AT 830 AM EDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4141 7675 4131 7660 4128 7645 4116 7659
4117 7680 4116 7688 4112 7690 4107 7686
4103 7687 4072 7771 4089 7773 4103 7774
4115 7749
TIME...MOT...LOC 1219Z 278DEG 60KT 4169 7713 4126 7770 4109 7807
$$
EVANEGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 4:53 AM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 23, 4:53 AM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 453 AM EDT TUE JUN 23 2015 .SYNOPSIS... TEMPERATURES AND HUMIDITY WILL INCREASE TODAY AHEAD OF A COLD FRONT. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF THE FRONT...WHICH WILL MOVE SOUTHEAST ACROSS CENTRAL PENNSYLVANIA THROUGH THE DAYLIGHT HOURS. WEDNESDAY LOOKS DRY AND LESS HUMID. THE HUMIDITY CREEPS UP AGAIN LATE IN THE WEEK...WITH A SHOWERY WEEKEND IN STORE. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LINE OF STRONG TO SEVERE STORMS MOVING ACROSS LAKE ERIE AT 08Z...WITH VERY IMPRESSIVE LOOKING BOW ECHO AND TRAILING GUST FRONT ALONG LAKESHORE. THIS FEATURE HAS JUST PROMPTED AN SWOMCD...WILL PROPAGATE EASTWARD INTO NORTHERN PA /NORTH OF I-80/ OVER NEXT SEVERAL HOURS BRINGING AT LEAST AN ISOLATED DAMAGING WIND THREAT AS SHORTWAVE TROUGH SLIDES EAST AND CORE OF 40-50KT 850MB JET CROSSES NW PA. /HIGHEST GUSTS SO FAR BACK IN NE OH ARE 30KTS AT KCLE AND 40KTS AT KHZY./ BY LATE MORNING...DECAYING MCS/CONVECTIVE COMPLEX WILL BEGIN TO HAVE AN IMPACT ON EVOLUTION OF STORMS FOR REMAINDER OF THE DAY. LOOKS LIKE SE PA SHOULD SEE A GOOD AMOUNT OF SUNSHINE TODAY...ALLOWING TEMPS TO RISE TO NEAR 90F AT THE SAME TIME THAT HIGHER DEWPOINTS ADVECT IN FROM THE SW. THIS WILL AID IN PRODUCING CAPES IN NEIGHBORHOOD OF 1500-2000 J/KG...COMBINED WITH INCREASING MID-LEVEL FLOW SHOULD LEAD TO MORE ORGANIZED STORMS CONDUCIVE TO PRODUCING STRONG WINDS AND BOWING SEGMENTS. LARGE HAIL WILL BE A SECONDARY THREAT. SPC HAS PLACED THE SE IN AN ENHANCED RISK...WITH CENTRAL SECTIONS UNDER A SLIGHT RISK FOR SEVERE. NORTHWESTERN AREAS WILL LIKELY HAVE BEEN WORKED OVER BY 15Z AND BY THE TIME THEY CAN RECOVER THE FRONT WILL BE UPON OR THROUGH THERE...LIMITING THE SEVERE THREAT AFTER THE FIRST INITIAL WAVE EARLY THIS MORNING. THE FRONT SHOULD CLEAR THE SOUTHERN TIER BY EARLY EVENING. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... COULD BE LINGERING ACTIVITY ALONG MASON/DIXON LINE EARLY THIS EVE...BUT COLD FRONT PROGRESSING SOUTHWARD WILL END CONVECTION BY SUNSET. COOLER AND NOTICEABLY DRIER AIR PUSHES IN BEHIND THE FRONT...WITH NORTHERN SECTIONS SLIPPING INTO THE LOWER/MID 50S TONIGHT - A GOOD 15-20F COOLER THAN THIS MORNING. DRIER AIR TAKES A BIT LONGER TO WORK INTO THE SOUTH...WITH LOWS HANGING IN THE 60S. PLEASANT DAY ON WED WITH PLENTY OF SUNSHINE AND HIGH TEMPS NEARLY SPOT ON DAILY NORMALS. THE AIR CONDITIONERS GET A BREAK WED NIGHT AS LOWS FALL BACK INTO THE 50S IN ALL BUT THE SOUTH CENTRAL MTNS AND LOWER SUSQ. CLOUDS INCREASE ON THU AS A MID LEVEL SHORTWAVE BRINGS POTENTIAL FOR SCT SHOWERS/TSTMS...ESP FOR SW HALF. TEMPS REMAIN CLOSE TO NORMAL. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... FAST ZONAL FLOW WILL BE THE PERSISTENT SYNOPTIC FEATURE ACROSS THE NORTHERN U.S. THROUGH FRI AND INTO THE WEEKEND. FRONTAL BOUNDARY SETTLES OVER MID ATLANTIC REGION MIDWEEK...WITH SLIGHTLY DRIER AND COOLER AIR. WEAK SYSTEM MOVING SOUTH OF THE AREA ON THU AND FRIDAY WILL BRING SOME SHOWERS TO THE AREA. SIMILAR TO LAST THU AND FRIDAY. MORE SHOWERS FOR THE WEEKEND INTO MONDAY...AS LONGWAVE TROUGH MOVES TOWARD THE EAST COAST. && .AVIATION /09Z TUESDAY THROUGH SATURDAY/... MAINLY VFR CONDITION WILL CONTINUE OVERNIGHT...WITH THE SOLE EXCEPTION BEING BFD WHICH HAS STRONG SOUTHWESTERLY FLOW...ALLOWING FOR MVFR CIGS. LOW LEVEL WIND SHEAR WILL BE POSSIBLE OUT AHEAD OF THE INCOMING FRONT LATE TONIGHT INTO TOMORROW MORNING AT THE WESTERN AND CENTRAL TAF SITES. A LARGE CONVECTIVE LINE IS CURRENTLY CROSSING LAKE ERIE AND IS SLOWLY MOVING ITS WAY INTO NW PA. MORE CONVECTION EXPECTED REGIONWIDE TUESDAY MORNING...THROUGH THE AFTERNOON WITH NEXT WEATHER SYSTEM. THIS WILL INTERMITTENTLY ALLOW FOR MVFR TO IFR CIGS AND VSBYS IN SHOWERS AND THUNDERSTORMS. OUTLOOK... WED-THU...GENERALLY VFR AREAS AM MVFR IN FOG/HAZE. FRI...REDUCTIONS IN SCT SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RXR NEAR TERM...RXR SHORT TERM...RXR LONG TERM...MARTIN AVIATION...ROSS/CERU
Hazardous weather outlook, Jun 23, 6:11 AM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 611 AM EDT TUE JUN 23 2015 PAZ005-006-010>012-017>019-037-041-042-045-046-241015- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING- 611 AM EDT TUE JUN 23 2015 ...SEVERE THUNDERSTORM WATCH 340 IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ024>028-033>036-049>053-056>059-063>066-241015- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 611 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS THE REGION TODAY...WITH IMPACTS MAINLY FROM LATE MORNING THROUGH THE AFTERNOON HOURS. THERE IS AN ENHANCED RISK OF STRONG TO SEVERE THUNDERSTORMS DURING THIS TIME...WITH DAMAGING WINDS THE PRIMARY THREAT. LARGE HAIL IS ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004-241015- WARREN- 611 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE THIS MORNING. ISOLATED DAMAGING WIND GUSTS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Special weather statement, Jun 23, 5:07 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
507 AM EDT TUE JUN 23 2015
PAZ004-231000-
WARREN PA-
507 AM EDT TUE JUN 23 2015
...STRONG THUNDERSTORMS WILL AFFECT WARREN COUNTY UNTIL 600 AM EDT...
AT 503 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MAYVILLE NEW YORK TO NEAR MEADVILLE...
MOVING EAST AT 50 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS...ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.
THESE STORMS WILL TRACK FROM WEST TO EAST ACROSS WARREN COUNTY...
IMPACTING THE FOLLOWING LOCATIONS...BEAR LAKE...CLARENDON...
STARBRICK...SUGAR GROVE...WARREN AND TIDIOUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4200 7892 4184 7892 4182 7895 4162 7896
4163 7961 4200 7961
TIME...MOT...LOC 0903Z 283DEG 42KT 4221 7952 4160 8015
RXRSpecial weather statement, Jun 23, 5:36 AM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
536 AM EDT TUE JUN 23 2015
PAZ005-010-011-231030-
MCKEAN PA-CAMERON PA-ELK PA-
536 AM EDT TUE JUN 23 2015
...STRONG THUNDERSTORMS WILL AFFECT MCKEAN...CAMERON...AND ELK
COUNTIES UNTIL 630 AM EDT...
AT 535 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR FREWSBURG TO NEAR CHAPMAN STATE PARK TO NEAR
COOPERSTOWN...AND MOVING EAST AT 50 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS...ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.
THE STRONG THUNDERSTORMS WILL BE NEAR...
LUDLOW AROUND 550 AM EDT.
WETMORE...KANE AND JAMES CITY AROUND 555 AM EDT.
BRADFORD AND WESTLINE AROUND 600 AM EDT.
WILCOX AROUND 605 AM EDT.
KINZUA BRIDGE STATE PARK AND EAST BRANCH DAM AROUND 610 AM EDT.
BETULA...ELK RIVER AND CROSBY AROUND 620 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ELDRED...KERSEY...
LEWIS RUN...MOUNT JEWETT AND BRADFORD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4200 7821 4160 7820 4126 7858 4125 7865
4122 7865 4120 7871 4127 7874 4137 7896
4136 7910 4145 7906 4144 7898 4145 7896
4182 7895 4184 7892 4200 7892
TIME...MOT...LOC 0935Z 276DEG 52KT 4206 7906 4172 7922 4147 7981
RXRLocal storm report, Jun 23, 6:49 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
649 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG BRADFORD 41.96N 78.64W
06/23/2015 MCKEAN PA 911 CALL CENTER
TREE BLOCKING ROADWAY
&&
EVENT NUMBER CTP1500183
JMCLocal storm report, Jun 23, 7:02 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
702 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM TSTM WND DMG 2 ENE CROSBY 41.76N 78.33W
06/23/2015 MCKEAN PA 911 CALL CENTER
MULTIPLE TREES DOWN AT MULTIPLE LOCATIONS ALONG ROUTE
6.
&&
EVENT NUMBER CTP1500184
JMCThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 5:07 AM EDT | Special Weather Statement | CTP | Warren | 53 min |
| Jun 23, 5:36 AM EDT | Special Weather Statement | CTP | Elk, McKean | 54 min |
| Jun 23, 5:50 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, McKean, Potter, Warren | 55 min |
| Jun 23, 6:18 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 57 min |
| Jun 23, 6:36 AM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 54 min |
| Jun 23, 8:00 AM EDT | Special Weather Statement | CTP | Centre, Columbia, Montour, Northumberland, Schuylkill, Snyder and 1 more | 60 min |
| Jun 23, 8:02 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 58 min |
| Jun 23, 8:48 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Huntingdon | 57 min |
| Jun 23, 9:13 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Mifflin | 34 min |
| Jun 23, 9:37 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Mifflin, Montour, Northumberland and 2 more | 53 min |
| Jun 23, 10:24 AM EDT | Special Weather Statement | CTP | Columbia, Schuylkill | 36 min |
| Jun 23, 10:25 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 10 min |
| Jun 23, 11:24 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 66 min |
| Jun 23, 11:50 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 55 min |
| Jun 23, 12:15 PM EDT | Special Weather Statement | CTP | Blair | 30 min |
| Jun 23, 12:23 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Mifflin, Snyder, Union | 37 min |
| Jun 23, 12:50 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Mifflin, Montour, Northumberland, Snyder and 1 more | 55 min |
| Jun 23, 1:25 PM EDT | Special Weather Statement | CTP | Snyder | 35 min |
| Jun 23, 1:37 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Schuylkill, Snyder | 38 min |
| Jun 23, 1:49 PM EDT | Special Weather Statement | CTP | Cambria | 26 min |
| Jun 23, 1:55 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 54 min |
| Jun 23, 2:03 PM EDT | Special Weather Statement | CTP | Cambria | 27 min |
| Jun 23, 2:09 PM EDT | Special Weather Statement | CTP | Schuylkill | 36 min |
| Jun 23, 2:45 PM EDT | Special Weather Statement | CTP | Blair | 45 min |
| Jun 23, 2:51 PM EDT | Special Weather Statement | CTP | Cambria | 24 min |
| Jun 23, 3:08 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Fulton, Huntingdon, Perry | 67 min |
| Jun 23, 3:19 PM EDT | Special Weather Statement | CTP | Somerset | 26 min |
| Jun 23, 3:32 PM EDT | Special Weather Statement | CTP | Cumberland | 28 min |
| Jun 23, 3:35 PM EDT | Special Weather Statement | CTP | Dauphin | 25 min |
| Jun 23, 3:37 PM EDT | Special Weather Statement | CTP | Dauphin | 23 min |
| Jun 23, 3:40 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, York | 65 min |
| Jun 23, 3:56 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 64 min |
| Jun 23, 4:06 PM EDT | Flash Flood Warning | CTP | Cumberland | 4 hr |
| Jun 23, 4:06 PM EDT | Special Weather Statement | CTP | Fulton | 24 min |
| Jun 23, 4:14 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, York | 2 hr |
| Jun 23, 4:15 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, York | 60 min |
| Jun 23, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin, York | 56 min |
| Jun 23, 4:54 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 48 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | CTP | Fulton | 29 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.